MathSciNet Relay Station
MathSciNet bibliographic data
MR1234077 11S85 (11J70)
Bedocchi, Edmondo Fractions continues $p$-adiques: périodes de longueur paire. (French) [$p$-adic continued fractions: periods of even length] Boll. Un. Mat. Ital. A (7) 7 (1993), no. 2, 259–265.
Links to the journal or article are not yet available
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement